# SDR CALA2019051300757

- Difficulty date: May 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER LOBE FUSELAGE FRAME AT STA 787 BETWEEN S-8L AND S-9L HAS CRACK AT I/B FASTENER HOLE FOR AC OUTLET EXTRUSION SUP PORT BRACKET (REPAIR PER W/C SEQ #1655 FIG 3 STEP 9) REPAIRED MAIN CABIN UPPER LOBE FUSELAGE FRAME STATION 787 BETWEE N S8L & S9L. REF: EA 5310-047161 AND EC/RA#5311-02138 REV A. REF FLEETCYCLE 9666847 FOR ALL STEP ACCOMPLISHED.
